American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] S. R. Singh. On the absolute N\"orlund summability factors of infinite series . Proc. Amer. Math. Soc. 25 (1970) 684-689. MR 0257646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. Kwee. The Hausdorff summability of Fourier series . Proc. Amer. Math. Soc. 24 (1970) 586-592. MR 0251442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. P. Dikshit. Absolute summability of a series associated with a Fourier series . Proc. Amer. Math. Soc. 22 (1969) 316-318. MR 0244698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. P. Dikshit. Summability of a sequence of Fourier coefficients by a triangular matrix transformation . Proc. Amer. Math. Soc. 21 (1969) 10-20. MR 0254501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Waterman. On the summability of the differentiated Fourier series II . Proc. Amer. Math. Soc. 20 (1969) 342-344. MR 0239352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Deokinandan. On the strong $(L)$ summability of Fourier series . Proc. Amer. Math. Soc. 19 (1968) 33-37. MR 0218832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. Kawata. A remark on the general summability theorem . Proc. Amer. Math. Soc. 16 (1965) 779-783. MR 0179541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sulaxana Kumari. On the logarithmic means of the successively derived conjugate series of a Fourier series . Proc. Amer. Math. Soc. 14 (1963) 256-262. MR 0145273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shiva Narain Lal. On the absolute harmonic summability of the factored Fourier series. . Proc. Amer. Math. Soc. 14 (1963) 311-319. MR 0147831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sulaxana Kumari. On the behaviour of the Fourier coefficients . Proc. Amer. Math. Soc. 14 (1963) 243-255. MR 0146594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. M. Shah. On the absolute harmonic summability of Fourier series . Proc. Amer. Math. Soc. 13 (1962) 244-250. MR 0154056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hiroshi Hirokawa. On the absolute Ces\`aro summability of Fourier series . Proc. Amer. Math. Soc. 13 (1962) 236-243. MR 0136932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia